2017
Том 69
№ 6

All Issues

Periodic solutions of a system with impulsive action at nonfixed times

Ivashchuk O. V.

Full text (.pdf)


Abstract

We obtain conditions for the existence of a periodic solution of a system with impulses at variable times.

English version (Springer): Ukrainian Mathematical Journal 65 (2013), no. 4, pp 531-540.

Citation Example: Ivashchuk O. V. Periodic solutions of a system with impulsive action at nonfixed times // Ukr. Mat. Zh. - 2013. - 65, № 4. - pp. 486-493.

Full text